# SDR XPER201506050001

- Difficulty date: June 5, 2015
- Submitted: June 5, 2015
- Operation: General aviation
- Filed by: Aero Precision Repair and Overhaul Company, Inc, repair station XPER689K
- Make and model: Amd FALCON50MYST
- Aircraft serial: 157
- Aircraft time: 8,373 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Pin
- Part number: D525542
- Part serial: 40U23
- Condition: Cracked
- Location: Trunnion
- Part time: 8,373 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIN HAS SUBSTANTIAL DEFLECTION ON THE LONGITUDINAL AXIS WITH VISIBLY NOTABLE DISTORTION ON THE OD.  THE CHROME PLATING EXHIBITS CRACKING AT THE POINT OF CONTACT WITH THE OUTER EDGE OF THE REAR BUSHING IN THE MLG BARREL.
